Facebook Pixel

Effect of pills on my menstraution?

By January 27, 2017 - 1:54pm
Rate This

i took the first pill on 17th day of january, had sex with my boyfriend on the 20th. We used condom at first but didn't during the second and the third, but said he didn't ejaculate inside me. I ended up taking pills on the 24th of the same month. I only took 8 pills and stopped. My menstruation is expected to be due on January 29, 2017, tomorrow. I just want to ask if the pills I've taken will delay my menstruation. Any response will help? Thank you

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!